MathSciNet Relay Station
MathSciNet bibliographic data
MR2429033 (2009e:33012) 33C10 (30C45 34B30)
Baricz, Árpád Geometric properties of generalized Bessel functions. Publ. Math. Debrecen 73 (2008), no. 1-2, 155–178.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement